# SDR UPS404384

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1620-1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND WEB PLATE ON RBL 11.33 STA 1620 TO 1640 CORRODED AND CRACKED.  CORROSION AND CRACK OUT OF LIMITS ACC SRM 53-10-01.  REPLACED WEB IAW SRM 51-10-01, AT BS 1620 TO 1640 RBL 11.33.
